BARRIENTOS SÁNCHEZ, S.; SERNA VARONA, F. S.; DÍEZ ORTEGA, H.; RODRÍGUEZ CIÓDARO, A. Resistencia a la amoxicilina de cepas de Streptococcus mutans aisladas de individuos con antibioticoterapia previa y sin esta / Amoxicillin Resistance of Streptococcus mutans Isolated from Individuals with and without Antibiotic Therapy. Universitas Odontologica, [S. l.], v. 34, n. 72, p. 101–106, 2015. DOI: 10.11144/Javeriana.uo34-72.racs. Disponível em: https://revistas.javeriana.edu.co/index.php/revUnivOdontologica/article/view/14958. Acesso em: 18 jul. 2024.